# SDR AALA202511039050

- Difficulty date: October 25, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 , HOLE 4, AT LEVEL OF DOOR STOP 7, RH SIDE AT FWD GALLEY AREA. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR LOC. ON FRAME16 RH SIDE IAW EA 367452.
